MAUDE Adverse Event Report: RIVERPOINT MEDICAL VELOSORB; SUTURE

RIVERPOINT MEDICAL VELOSORB; SUTURE
Model Number CV3110
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Device history records for the indicated production lot were reviewed and found to meet all product requirements prior to release.Retain samples were tested for all finished goods testing and all samples passed.This report and use of catergorical definitions required by fda 3500a does not constitute an admission by riverpoint medical, or its employees, that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr part 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.- attachment: [071-2019_a complaint 122-2019 reportability assessment.Pdf].
 
Event or Problem Description
According to the reporter, during an open procedure, while suturing the vagina after birth, the device's thread got loose.A new thread from the same box was used to complete the case.There was no patient injury.".

Brand Name
VELOSORB
Common Device Name
SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL
825 ne 25th ave.
portland OR 97232
MDR Report Key8822405
Report Number3006981798-2019-00008
Device Sequence Number2484951
Product Code GAM
UDI-Device Identifier20884521150918
UDI-Public20884521150918
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K120556
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model NumberCV3110
Device Lot Number16042113
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1